Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Pseudocompact metacompact spaces are compact

Author: W. Stephen Watson
Journal: Proc. Amer. Math. Soc. 81 (1981), 151-152
MSC: Primary 54D30; Secondary 54D18
MathSciNet review: 589159
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Arens and J. Dugundji, Remark on the concept of compactness, Portugaliae Math. 9 (1950), 141–143. MR 0038642
  • [2] Problems Section, Topology Proc. 3 (1978), 533.
  • [3] Brian M. Scott, Pseudocompact, metacompact spaces are compact, The Proceedings of the 1979 Topology Conference (Ohio Univ., Athens, Ohio, 1979), 1979, pp. 577–587 (1980). MR 598295
  • [4] O. Förster (unpublished manuscript).
  • [5] Ryszard Engelking, General topology, PWN—Polish Scientific Publishers, Warsaw, 1977. Translated from the Polish by the author; Monografie Matematyczne, Tom 60. [Mathematical Monographs, Vol. 60]. MR 0500780

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D30, 54D18

Retrieve articles in all journals with MSC: 54D30, 54D18

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society